# SDR IPXA2021090173374

- Difficulty date: August 13, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING UPPER SKIN BETWEEN XORS 212 AND XORS 218 AT STRINGER 6 IS CORRODED.REPAIRED CORRODED RT WING UPPER SKIN BETWEEN XORS 212 AND XORS 218 AT STRINGER 6 IAW VT-SAA EA 011-5730-01-A9298 REV. IR AND UPS EO MD11-5730-81407-A. (MINOR)
